# SDR IY22001F00002

- Difficulty date: July 30, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N15AW
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000139
- Engine: Pwa JT15D1A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Separated
- Location: Hp Turbine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PCE 76307, SUSTAINED HPT BLADE SEPARATION AND RESULTED IN DOWN STREAM HOT SECTION DAMAGE.  THIS SEPARATION OCCURS AT 580.5 HOURS AFTER HOT SECTION, WHICH IS COMMON TO THE PREVIOUS FAILURES/MDRS SUBMITTED.  THE GROWTH (NECKING) IS FROM .007 INCHES TO .012 INCHES.  RECOMMENDATIONS:  A) PERFORM GROWTH CHECK FOR THE 3028601 TURBINE BLADES AT 1750 HOURS (HSI) AND REJECT IF GROWTH IS OVER .004 INCHES.  B)  PLACE LIFE LIMIT OF 1750 ON 3028601 BLADES.
